# SDR SWIA972533

- Difficulty date: April 15, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 7,465 hours, 11,025 cycles
- Engine: Pwa PW118B
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Vibration
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

VIBRATION FELT FROM LEFT ENGINE DURING OPERATION.  REMOVED AND REPLACED LEFT ENGINE HYD PUMP.  (NO FIX).  PUMP OPS CHECKS GOOD IAW 29-13-00.  REMOVED AND REPLACED LEFT AUX GEN.  VIBRATION FIXED, NO DEFECTS.  OPS CHECKS GOOD.  PUMP - P/N ON  PV3-022-2A, S/N ON  MX503650, OFF MX375399.  AUX GEN  P/N ON  30091-010, S/N ON  90007, OFF 677.
